Alert archive / Missouri / Flash Flood Warnings in 2005

Flash Flood Warning 27, NWS Kansas City, MO

June 8, 2005Carroll County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 8, 2005, 12:54 PM CDT for Carroll County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2005, 12:54 PM CDT (17:54 UTC)
Expired
Jun 8, 2005, 7:00 PM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

County Carroll County, MO

The radar

The Pleasant Hill radar (KEAX), 98 km from the middle of the area, began a volume at 17:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 5.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2005-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2764 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2005-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2764 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 081756
FFWEAX
MOC033-090000-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1254 PM CDT WED JUN 8 2005

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CARROLL COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 700 PM CDT

* AT 1248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
  DOPPLER RADAR ESTIMATED RAINFALL RATES OF THREE TO FOUR INCHES
  PER HOUR.  ADDITIONAL RAINFALL OF 2 TO 3 INCHES IS POSSIBLE
  ACROSS THE WARNED AREA THROUGH 200 PM CDT.

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...BOGARD...BOSWORTH...CARROLLTON...COLOMA...DE WITT...
  HALE...NORBORNE...STET...WAKENDA AND TINA.

TATER HILL AND MOUND CREEKS MAY EXCEED BANKFULL CONDITIONS.


TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.

LAT...LON 3948 9328 3943 9320 3941 9312 3937 9312
      3938 9316 3940 9318 3931 9322 3934 9326
      3930 9335 3925 9333 3921 9338 3929 9349
      3920 9351 3924 9365 3919 9375 3917 9378
      3961 9376 3961 9328

$$

SF
2 follow-up statements
000 
WGUS73 KEAX 082024
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
318 PM CDT WED JUN 8 2005

MOC033-090000-
CARROLL MO-
324 PM CDT WED JUN 8 2005

...FLASH FLOOD WARNING CONTINUES FOR CARROLL COUNTY UNTIL 700 PM
CDT...

AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THUNDERSTORMS HAVE EXITED THE NORTHERN PORTION OF CARROLL 
COUNTY. BASED ON RADAR...OVER THREE INCHES OF RAIN HAVE FALLEN IN 
NORTHEAST CARROLL COUNTY IN THE PAST THREE HOURS.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO 
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE 
BOSWORTH...HALE...AND TINA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

LAT...LON 3948 9328 3943 9320 3941 9312 3937 9312
      3938 9316 3940 9318 3931 9322 3934 9326
      3930 9335 3926 9334 3921 9338 3929 9349
      3920 9351 3924 9365 3919 9375 3917 9378
      3961 9376 3961 9328

$$

PREDMORE
000 
WGUS73 KEAX 082306
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
607 PM CDT WED JUN 8 2005

MOC033-082317-
CARROLL MO-
607 PM CDT WED JUN 8 2005

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CARROLL COUNTY HAS
BEEN CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3948 9328 3943 9320 3941 9312 3937 9312
      3938 9316 3940 9318 3931 9322 3934 9326
      3930 9335 3926 9334 3921 9338 3929 9349
      3920 9351 3924 9365 3919 9375 3917 9378
      3961 9376 3961 9328

$$

LVQ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 8:23 AM CDT, 4 hours 31 minutes earlier.

Area forecast discussion, Jun 8, 8:23 AM CDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
823 AM CDT WED JUN 8 2005

.DISCUSSION...

QUICK ADJUSTMENT TO THE MORNING FORECAST FOR THUNDERSTORMS THAT HAVE
POPPED UP. WITH THE MOISTURE AXIS IN PLACE ACROSS EASTERN KANSAS AND
FAR WESTERN MISSOURI...AND THE OUT FLOW FROM THE OVERNIGHT MCS IN
NEBRASKA/IOWA HAS...THE LOW LEVEL JET HAS POPPED OF A LINE OF STORMS
ACROSS THE NORTHWEST CORNER OF MISSOURI. THESE STORMS ARE EXPECTED
TO PERSIST THROUGH THE MID MORNING HORUS ACROSS. EXPECTATIONS ARE
THAT THE LOW LEVEL JET THAT HELPED START THESE STORMS SHOULD PUSH
THEM OF THE MOISTURE AXIS LATTER THIS MORNING...LIMITING THEIR LIFE
SPAN. ADJUSTED POPS ACCORDING TO CURRENT RADAR TRENDS...WHICH
INCLUDED BRING CHANCE POPS AS FAR SOUTH AS KANSAS CITY.
HOWEVER...WITHOUT THE SUPPORT OF THE LOW LEVEL JET...CONVECTION AS
FAR SOUTH AS I-70 SHOULD HAVE A HARD TIME SUSTAINING ITSELF.

CUTTER

&&

.PREV DISCUSSION...
335 AM WED...
MAIN FORECAST CONCERN CONTINUES TO FOCUS ON CHANCES OF THUNDERSTORMS
OVER THE NEXT SEVERAL DAYS AS UNSTABLE AIRMASS REMAINS IN PLACE AS
FLOW ALOFT BECOMES MORE SOUTHWESTERLY IN RESPONSE TO DEEPENING SHORT
WAVE TROUGH IN THE WESTERN PART OF COUNTRY.

WATCHING STORMS OVER NORTH CENTRAL NEBRASKA THIS MORNING. BOTH 00Z
AND 06Z RUN OF NAM WANTS TO BRING THESE STORMS SOUTHEAST INTO
NORTHERN HALF OF FORECAST AREA THIS MORNING...THEN DROP IT SOUTH AS
A COMPLEX THIS AFTERNOON. STORMS ARE EXPECTED TO RIDE SOUTH IN AXIS
OF BETTER MOISTURE THAT WILL BE SITTING ACROSS EASTERN KANSAS AND
WESTERN MISSOURI. NAM 800 MB THETA E LINES UP PRETTY WELL WITH
MOISTURE THAT IS APPARENT ON 11-3.9 IR SATELLITE IMAGE. SURFACE
DEWPOINTS ALSO SHOWING BEST MOISTURE POOLED IN EXTREME EASTERN
KANSAS AT THIS TIME. IF THIS COMPLEX DOES DIVE SOUTH THROUGH AREA
TODAY...MAY SEE OUTFLOW BOUNDARY JUST TO OUR SOUTH THIS
EVENING...PROVIDING FOCUS FOR CONVECTION. TRUE FRONT HOWEVER WILL
STILL BE TO OUR NORTHWEST THIS EVENING...SO MAKES FOR A COMPLEX
SITUATION AS TO WHERE HEAVIEST RAIN AND STRONGEST STORMS WILL BE
OCCURRING TONIGHT. WITH SUCH QUESTION MARKS...WILL LEAVE POPS IN
CHANCE CATEGORY FOR NOW.

TRUE FRONT SHOULD STAY JUST TO OUR NORTHWEST ON THURSDAY AND
FRIDAY...REMAINING ALIGNED WITH THE UPPER FLOW. CONVECTIVELY INDUCED
VORTICITY MAXIMA WILL LIKELY BE FACTORS ON WHERE STRONGEST
CONVECTION OCCURS THE NEXT FEW DAYS...BUT PLACEMENT AND TIMING
OF THESE WAVES IS VERY UNCERTAIN...SO WILL KEEP WITH MIDDLE OF THE
ROAD POPS FOR THE TIME BEING.

BY SATURDAY MORNING...SOUTHWEST UPPER WAVE EXPECTED TO BE LIFTING
NORTHEAST INTO CENTRAL PLAINS. WITH STRONG RIDGE HOLDING FIRM OVER
THE EAST COAST...NOT OUT OF THE QUESTION STRONGER STORMS MAY STAY
OVER THE PLAINS DURING THE DAY ON SATURDAY...BUT WITH SHORT WAVE
MOVING INTO NORTHERN PLAINS...SURFACE FRONT MAY BE DRAGGED A LITTLE
FURTHER TO THE EAST BY SATURDAY NIGHT...THUS BRINGING THE POTENTIAL
OF ANOTHER DECENT SEVERE WEATHER OUTBREAK TO NORTHEAST KANSAS AND
NORTHWEST MISSOURI.

REGARDING TEMPERATURES...ONLY SOME MINOR CHANGES MADE OVER THE NEXT
FEW DAYS.  WITH POSSIBILITY OF STORM COMPLEX AND QUITE A BIT OF
CLOUDINESS AS THE DAY PROGRESSES TODAY...WILL LOWER HIGHS A FEW
DEGREES...AND KEEP HIGHS MAINLY IN THE MID AND UPPER 80S THE NEXT
FEW DAYS WITH EXPECTED CONVECTION.

PC

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jun 8, 5:58 AM CDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
558 AM CDT WED JUN 8 2005

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-091100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-
SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY-
CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-
JOHNSON-PETTIS-COOPER-BATES-HENRY-
558 AM CDT WED JUN 8 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO MOVE SOUTHEAST INTO NORTHERN MISSOURI
THIS MORNING AND IF THEY HOLD TOGETHER...MOVE SOUTH INTO CENTRAL AND
WEST CENTRAL MISSOURI THIS AFTERNOON. EXTREME EASTERN KANSAS MAY ALSO
BE CLIPPED BY THESE STORMS. THERE WILL BE THE POTENTIAL OF SEVERE
WEATHER WITH THESE STORMS...WITH THE MAIN THREAT BEING DAMAGING WINDS
AND HAIL.

A BOUNDARY MAY RESULT FROM THE AFTERNOON THUNDERSTORM ACTIVITY IN
SOUTHERN MISSOURI AND SOUTHEAST KANSAS AND MAY SERVE AS A FOCUS FOR
ADDITIONAL THUNDERSTORM DEVELOPMENT THIS EVENING...THAT MAY AFFECT
AREAS SOUTH OF 50 HIGHWAY. IN ADDITION...A FRONTAL BOUNDARY WILL
LIKELY BE STALLED OVER NORTHEAST KANSAS AND NORTHWEST MISSOURI WHICH
MAY ALSO PROVIDE A FOCUS FOR THUNDERSTORM ACTIVITY TONIGHT. AGAIN
DAMAGING WINDS AND HAIL WOULD BE THE MAIN SEVERE THREAT.

ANY THUNDERSTORMS TODAY AND TONIGHT WILL BE CAPABLE OF PRODUCING VERY
HEAVY RAINFALL IN A SHORT PERIOD OF TIME...SO LOCALIZED FLOODING WILL
ALSO REMAIN A CONCERN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A WARM AND HUMID AIR MASS WILL REMAIN OVER CENTRAL AND WESTERN
MISSOURI AND ADJACENT AREAS OF EASTERN KANSAS FROM THURSDAY ON
THROUGH THE WEEKEND. PERIODS OF THUNDERSTORMS WILL BE LIKELY AS UPPER
LEVEL DISTURBANCES MOVE FROM SOUTHWEST TO NORTHEAST OVER THE MID
SECTION OF THE COUNTRY. WITH SUCH AN UNSTABLE AIR MASS IN
PLACE...SEVERE STORMS WILL BE A POSSIBILITY. OF PARTICULAR CONCERN
WILL BE SATURDAY NIGHT AND SUNDAY NIGHT AS STRONGER UPPER LEVEL WAVES
MOVE OVER THE REGION.

FLOODING RAINS WILL ALSO BE POSSIBLE...ESPECIALLY DUE TO THE FACT
THAT MANY AREAS HAVE GROUND THAT IS ALREADY SATURATED FROM PREVIOUS
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED AT TIMES TODAY THROUGH
SUNDAY NIGHT.

PC

In the hours before

Local storm report, Jun 8, 11:44 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1144 AM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 AM     HAIL             3 SE HAMILTON           39.71N 93.96W
06/08/2005  1.00 INCH        CALDWELL           MO   TRAINED SPOTTER

            DIME TO QUARTER SIZE HAIL REPORTED

&&

MJM
Local storm report, Jun 8, 12:20 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1220 PM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     HAIL             4 E DAWN                39.67N 93.56W
06/08/2005  1.00 INCH        LIVINGSTON         MO   PUBLIC

&&

MJM
Special weather statement, Jun 8, 12:21 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1221 PM CDT WED JUN 8 2005

MOZ031-032-081815-
CARROLL-CHARITON-
1221 PM CDT WED JUN 8 2005

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN CARROLL AND
NORTHWESTERN CHARITON COUNTIES...

AT 1218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A SEVERE THUNDERSTORM NEAR AVALON...OR 6 MILES SOUTH OF
CHILLICOTHE...MOVING EAST AT 15 MPH.

PEOPLE IN CARROLL AND CHARITON COUNTIES...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

QUARTER SIZE HAIL IS EXPECTED WITH THIS STORM.

SF
Special weather statement, Jun 8, 12:24 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1224 PM CDT WED JUN 8 2005

MOZ017-025-081800-
ADAIR-MACON-
1224 PM CDT WED JUN 8 2005

...SIGNIFICANT WEATHER ALERT FOR NORTHERN MACON AND SOUTHERN ADAIR
COUNTIES...

AT 1223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GOLDSBERRY...OR 18 MILES SOUTHWEST OF
KIRKSVILLE...MOVING EAST AT 30 MPH.

PEOPLE IN ADAIR AND MACON COUNTIES...INCLUDING THE CITIES OF
GOLDSBERRY...SOUTH GIFFORD...ELMER...MILLARD...LA PLATA...GIBBS AND
BRASHEAR...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

SF
Local storm report, Jun 8, 12:26 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1226 PM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     HAIL             4 E DAWN                39.67N 93.56W
06/08/2005  1.00 INCH        LIVINGSTON         MO   PUBLIC

&&

MJM
Local storm report, Jun 8, 12:37 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1237 PM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     FLOOD            CHILLICOTHE             39.79N 93.55W
06/08/2005                   LIVINGSTON         MO   LAW ENFORCEMENT

            WATER OVER ROADWAYS ON ROUTE V AS WELL AS SOUTH AND NORTH
            ON HIGHWAY 65.

&&

MJM

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:27 AM CDTSevere Thunderstorm WarningEAXGentry, Nodaway34 min
Jun 8, 11:17 AM CDTSevere Thunderstorm WarningEAXCaldwell33 min
Jun 8, 11:31 AM CDTSevere Thunderstorm WarningEAXLivingston35 min
Jun 8, 11:55 AM CDTSevere Thunderstorm WarningEAXLinn, Livingston38 min
Jun 8, 12:29 PM CDTFlash Flood WarningEAXLivingston6 hr
Jun 8, 1:11 PM CDTFlash Flood WarningEAXMacon6 hr
Jun 8, 1:29 PM CDTFlash Flood WarningEAXChariton6 hr
Jun 8, 2:16 PM CDTFlash Flood WarningEAXChariton, Randolph6 hr
Jun 8, 2:39 PM CDTSevere Thunderstorm WarningEAXChariton, Randolph36 min
Jun 8, 3:06 PM CDTSevere Thunderstorm WarningEAXHoward, Randolph28 min
Jun 8, 3:27 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Saline33 min
Jun 8, 3:54 PM CDTSevere Thunderstorm WarningEAXHoward51 min
Jun 8, 3:57 PM CDTFlash Flood WarningEAXHoward, Saline6 hr
Jun 8, 4:36 PM CDTSevere Thunderstorm WarningEAXCooper, Howard39 min
Jun 8, 4:44 PM CDTSevere Thunderstorm WarningEAXHoward52 min
Jun 8, 5:15 PM CDTSevere Thunderstorm WarningEAXCooper45 min
Jun 8, 5:29 PM CDTFlash Flood WarningEAXCooper6 hr

Nearby

Flash Flood Warnings in Missouri, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.